Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Double Sampling Generalized Estimators of Rato and Product of Parameters


Rajiv Saksena, Manju Priya and S.A.M. Rizvi


Double sampling generalized estimators representing a wider classes of estimators than some of previous ones in the literature, are proposed for the estimation of ratio and product parameters. Bias and mean square error of the proposed wider classes of estimators are found and their properties are studied. Subsets of optimum estimators in the sense of having minimum mean square error are investigated and sunsets of estimators depending upon estimated optimum values and attaining the same minimum mean square error of the optimum are also obtained.

Keywords and Phrases : FOptimum estimators, Bias and mean square error, estimated optimum and Efficiency.

Received date : March 15, 2007

Accepted date: June 20, 2007

cited by: J.T.S. Vol. 1 (2007), pp.65-80

Download PDF